Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AOE2

Clear After 3 Days... Stop Accutane Now?

Recommended Posts

Very mild acne to start, persuaded a derm to give me Accutane.

Was trying Finacea (azelaic acid) for 2.5 weeks prior to starting Accutane, it was slowly improving my skin. I wonder if it was simply the Finacea just now starting to kick in. Because after only 3 days of Accutane (Finacea for 2 of those days, and none on the 3rd), I have no more actives.

My face/lips/joints are only just barely starting to get dry.

Has anyone EVER cleared this quickly? I wanna avoid the risk of possible long-term Accutane side effects.

Link to comment
Share on other sites

SOOO.....WRONG to get accutane in a mild case. You may have cleared but you have to continue accutane to complete the course your doc prescribed. It is a question how your skin will react after this. Why didnt you try smth more mild?????

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×